MAUDE Adverse Event Report: AESCULAP AG AS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

AESCULAP AG AS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number NX060Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The adverse event is filed under ais reference (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
An outside law firm reported that a patient experienced complications following a right knee prosthesis that required subsequent medical intervention.According to the operative report dated (b)(6) 2021, the patient underwent a primary right total knee arthroplasty for tricompartmental degenerative joint disease (djd) with varus deformity.The procedure was performed using aesculap vega components, which were cemented in place using palacos bone cement.The operative report indicates that the components were implanted with appropriate alignment and stability, with central patellar tracking and no evidence of varus or valgus instability.The patient tolerated the procedure well and was taken to recovery in good condition.No intraoperative complications were reported.According to a subsequent operative report dated june 30, 2025, the patient underwent a revision right total knee arthroplasty due to failure of the prior knee replacement with loosening of components.Intraoperatively, both the femoral and tibial components were noted to be loose with fragmentation of cement and were removed without significant difficulty.Revision was performed using another manufacturer's components with stemmed femoral and tibial implants, which were cemented in place using palacos bone cement.Trialing and final implantation demonstrated full extension and flexion with no medial or lateral instability.The operative report indicates that the patient was taken to recovery in good condition and no intraoperative complications were reported.

Brand Name
AS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key24653677
Report Number3005673311-2026-00043
Device Sequence Number6013025
Product Code JWH
UDI-Device Identifier04046963655808
UDI-Public(01)04046963655808(11)210215(17)310214(10)52658320
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2026
Report Date (Section F) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX060Z
Device Catalogue NumberNX060Z
Device Lot Number52658320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/03/2026
Device Age53 MO
Event Location Hospital
Date Report to Manufacturer03/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight93 KG
Patient RaceBlack Or African American
Date Report Sent to FDA03/20/2026